Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


2
Oct 17, 2013

hi doctor i'm so devastating i'm a single mom 2 kids i'm 36 years old 17 years positive 3months on efaverince,attazanavir,retonofir and tenovifer.in this 3 months i've been losing fat on my arms and legs my weight is 47kg at the moment have you any suggestions how i can gain weight on these parts of my body please please i'm begging you.+my eyes are sooo yellow please is there anything i can use,my doctor keep on saying there is nothing they can do i have to live with,this meds actually gave me a undectectable viral loud.i will appreciate it if you can help me thank you,thank you

Response from Mr. Vergel

It is very strange to me that you are taking Efavirenz with boosted atazanavir and tenofovir. I am not sure if you reside in the United States but that regimen is not common or even advisable. It may increase problems related to lipids and high bilirubin (thus, your yellow eyes).

Only 8-12 percent of people taking a tenofovir containing regimen experienced mild loss of fat under the skin in extremities. I am not sure if you belong to that small group.

Please talk to your doctor about the fact that your eyes are yellow and that you may want to switch to another regimen (example, Isentress plus Truvada) to improve your side effect. Ensure that your discussion goes into detail about any resistance mutations your virus may have that could limit the choice of drugs to switch to.

Hang in there and keep me informed.

Nelson



Previous
Swelled cheeks
Next
Grapefruit and Rilpivirine

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement